# SDR FDEA201504241293

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N68079
- Make and model: Boeing 767316F
- Aircraft serial: 32573
- Aircraft time: 598 hours, 19,450 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 5613A
- Condition: Failed
- Location: Equipment
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT HAS A ELEC BURNING ODOR.   FWD EQUIP COOLING SUPPLY  FAN INOPERATIVE.  FOUND FWD EQ SUP FAN 1, STATUS MESSAGE AS WELL.  FAN ALSO OPERATING VERY LOUD.   R & R SUPPLY 1 FWD RACK EXHAUST FAN IAW MM 21-58-06-4.
